Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Maremonti, Paolo

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1639
Abstract pages:1218
Full texts:541
References:62
E-mail:

http://www.mathnet.ru/eng/person35074
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:maremonti.paolo
https://mathscinet.ams.org/mathscinet/MRAuthorID/119770

Publications in Math-Net.Ru
2018
1. F. Crispo, P. Maremonti, “Some remarks on the partial regularity of a suitable weak solution to the Navier–Stokes Cauchy problem”, Zap. Nauchn. Sem. POMI, 477 (2018),  87–111  mathnet
2008
2. P. Maremonti, “Stokes and Navier–Stokes problems in the half-space: existence and uniqueness of solutions non converging to a limit at infinity”, Zap. Nauchn. Sem. POMI, 362 (2008),  176–240  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 159:4 (2009), 486–523  scopus
2004
3. F. Crispo, P. Maremonti, “On the $(x,t)$ asymptotic properties of solutions of the Navier–Stokes equations in the half-space”, Zap. Nauchn. Sem. POMI, 318 (2004),  147–202  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 136:2 (2006), 3735–3767
2003
4. P. Maremonti, G. Starita, “On the nonstationary Stokes equations in half-space with continuous initial data”, Zap. Nauchn. Sem. POMI, 295 (2003),  118–167  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 127:2 (2005), 1886–1914
1996
5. P. Maremonti, M. Padula, “Existence, uniqueness and attainability of periodic solutions of the Navier–Stokes equations in exterior domains”, Zap. Nauchn. Sem. POMI, 233 (1996),  142–182  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 93:5 (1999), 719–746
1995
6. P. Maremonti, V. A. Solonnikov, “Estimates for solutions of the nonstationairy Stokes problem in anisotropic Sobolev spaces with mixed norm”, Zap. Nauchn. Sem. POMI, 222 (1995),  124–150  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:5 (1997), 3859–3877
1993
7. P. Maremonti, R. Russo, “Removable isolated singularities of solutions to a linear elliptic system”, Algebra i Analiz, 5:2 (1993),  157–168  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:2 (1994), 361–370
1990
8. P. Maremonti, V. A. Solonnikov, “An estimate for solutions of the Stokes equations in exteriour domains”, Zap. Nauchn. Sem. LOMI, 180 (1990),  105–120  mathnet  mathscinet  zmath; J. Math. Sci., 68:2 (1994), 229–239
1985
9. P. Maremonti, V. A. Solonnikov, “On estimates for the solutions to the Dirichlet problem for the Laplacian in exterior domains”, Zap. Nauchn. Sem. LOMI, 146 (1985),  92–101  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021